# SDR AALA2019082629032

- Difficulty date: July 16, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,443 hours, 22,833 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MANINTENANCE: CORROSION ON STRINGER ATTACH ANGLE AT BS 727I AND S27L. REPLACED ATTACH ANGLE PER AARD 51-00-05-1.
